VALIDATION OF A PROBABILISTIC MODEL FOR MESOSCALE ELASTICITY TENSOR OF RANDOM POLYCRYSTALS

TitleVALIDATION OF A PROBABILISTIC MODEL FOR MESOSCALE ELASTICITY TENSOR OF RANDOM POLYCRYSTALS
Publication TypeJournal Article
Year of Publication2013
AuthorsA Noshadravan, R Ghanem, J Guilleminot, I Atodaria, and P Peralta
JournalInternational Journal for Uncertainty Quantification
Volume3
Start Page73
Issue1
Pagination73 - 100
Date Published01/2013
ISSN2152-5080
URLhttp://www.begellhouse.com/journals/52034eb04b657aea,645a65d93cf86050.htmlhttp://www.dl.begellhouse.com/journals/52034eb04b657aea,645a65d93cf86050,68174b5f340c4adc.html
DOI10.1615/int.j.uncertaintyquantification.2012003901
Short TitleInternational Journal for Uncertainty Quantification